# SDR MWEA96169

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99582313
- Condition: Corroded
- Location: Bs 908-935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CERT INSP, FOUND CORRODED INTERCOSTAL ON UPPER FLANGE IN SEVERAL AREAS AT STA 908 THROUGH 935 LONGERON 29R.  REPLACED INTERCOSTAL IAW SRM 51-30-2.
